Alert archive / New Mexico / Freeze Warnings in 2017

Freeze Warning 1, NWS Midland/Odessa, TX

April 29, 2017Gaines County, Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this freeze warning at Apr 29, 2017, 1:38 PM CDT for Gaines County, Texas; Eddy County, Lea County, New Mexico. It took effect at Apr 30, 2017, 4:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2017, 1:38 PM CDT (18:38 UTC)
In effect from
Apr 30, 2017, 4:00 AM CDT
Expired
Apr 30, 2017, 9:00 AM CDT
In force
5 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 143 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

258 
WWUS74 KMAF 291838
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
138 PM CDT Sat Apr 29 2017

...HIGH WIND WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS THIS
AFTERNOON THROUGH TONIGHT...

...WIND ADVISORY IN EFFECT THIS AFTERNOON FOR THE DAVIS
MOUNTAINS...MARFA PLATEAU AND PRESIDIO VALLEY.

...FREEZE WARNING IN EFFECT FOR NORTHERN LEA COUNTY... THE 
GUADALUPE AND DAVIS MOUNTAINS... AND THE MARFA PLATEAU FOR EARLY 
SUNDAY MORNING...

.An intense upper level trough will bring strong winds to the
Guadalupe Mountains this afternoon and overnight with very windy
conditions this afternoon across the Davis Mountains... Marfa
Plateau and Presidio Valley. Expect west winds in the Guadalupes 
through this afternoon before northeast gap winds develop through
Guadalupe Pass behind a strong cold front tonight. Near record 
cold temperatures are expected behind the front. A late season 
freeze is expected tonight across portions of southeast New 
Mexico and the higher terrain of West Texas.

NMZ028-033-034-TXZ057-291945-
/O.CAN.KMAF.FZ.A.0001.170430T0900Z-170430T1400Z/
Eddy County Plains-Central Lea County-Southern Lea County-
Van Horn and Highway 54 Corridor-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Hobbs, Lovington, Eunice, Jal, and Van Horn
138 PM CDT Sat Apr 29 2017 /1238 PM MDT Sat Apr 29 2017/

...FREEZE WATCH IS CANCELLED...

The National Weather Service in Midland/Odessa has cancelled the
Freeze Watch. 

Very cold temperatures are expected tonight but these should
generally stay above freezing.

$$

TXZ258-301000-
/O.UPG.KMAF.FZ.A.0001.170430T0900Z-170430T1400Z/
/O.NEW.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
/O.CON.KMAF.HW.W.0025.000000T0000Z-170430T0900Z/
Guadalupe Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
1238 PM MDT Sat Apr 29 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT SUNDAY...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT SUNDAY...

The National Weather Service in Midland/Odessa has issued a
Freeze Warning, which is in effect from 3 AM to 8 AM MDT Sunday.
The Freeze Watch is no longer in effect. 

* TIMING...High winds this afternoon through tonight. Freezing 
  temperatures overnight into Sunday morning. 

* WINDS...West 35 to 45 mph with gusts near 60 mph this 
  afternoon switching to northeast at 40 to 50 mph tonight. 

* TEMPERATURE...28 to 32 degrees.

* Impacts...Severe turbulence near the mountains will be 
  hazardous for light low flying aircraft. These winds could 
  make driving difficult for high profile vehicles. Take 
  precautions to protects sensitive people, plants, and pets. 
  Freezing temperatures can kill unprotected plants and result 
  in damage to crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ074-080-301000-
/O.UPG.KMAF.FZ.A.0001.170430T0900Z-170430T1400Z/
/O.NEW.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
/O.CON.KMAF.WI.Y.0019.000000T0000Z-170430T0000Z/
Davis/Apache Mountains Area-Marfa Plateau-
Including the cities of Alpine, Fort Davis, and Marfa
138 PM CDT Sat Apr 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Midland/Odessa has issued a
Freeze Warning, which is in effect from 4 AM to 9 AM CDT Sunday.
The Freeze Watch is no longer in effect. 

* TIMING...Very windy conditions through early this evening. 
  Freezing temperatures overnight into Sunday morning. 

* WINDS...West 25 to 35 mph with gusts to 50 mph.

* Temperature...28 to 32 degrees.

* IMPACTS...Take precautions to protects sensitive people, 
  plants, and pets. Freezing temperatures can kill unprotected 
  plants and result in damage to crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ027-029-301000-
/O.UPG.KMAF.FZ.A.0001.170430T0900Z-170430T1400Z/
/O.NEW.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
Guadalupe Mountains of Eddy County-Northern Lea County-
Including the cities of Queen and Tatum
1238 PM MDT Sat Apr 29 2017

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT SUNDAY...

The National Weather Service in Midland/Odessa has issued a
Freeze Warning, which is in effect from 3 AM to 8 AM MDT Sunday.
The Freeze Watch is no longer in effect. 

* TEMPERATURE...28 to 32 degrees.

* IMPACTS...Take precautions to protects sensitive people, 
  plants, and pets. Freezing temperatures can kill unprotected 
  plants and result in damage to crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ079-081-300000-
/O.CON.KMAF.WI.Y.0019.000000T0000Z-170430T0000Z/
Presidio Valley-Big Bend Area-
Including the cities of Presidio, Big Bend NP, and Marathon
138 PM CDT Sat Apr 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...This afternoon through early this evening.

* WINDS...West winds 30 to 40 mph with gusts to 50 mph.

* IMPACTS...Motorists should exercise caution while driving. Be 
  alert to sudden gusts of wind which may cause you to lose 
  control of your vehicle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
020 
WWUS74 KMAF 300311
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1011 PM CDT Sat Apr 29 2017

...HIGH WIND WARNING CANCELLED FOR THE GUADALUPE MOUNTAINS OF
TEXAS...

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
9 AM CDT /8 AM MDT/ SUNDAY FOR THE GUADALUPE, DAVIS, AND APACHE
MOUNTAINS, EDDY COUNTY PLAINS, NORTHERN LEA COUNTY, AND MARFA
PLATEAU...

.A strong cold front is moving through the region tonight.  Near 
record cold temperatures are expected behind the front.  A late 
season freeze is expected tonight the higher terrain of West Texas
and portions of Southeast New Mexico.

TXZ258-301400-
/O.EXT.KMAF.HW.W.0025.000000T0000Z-170430T0800Z/
/O.CON.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
Guadalupe Mountains-
Including the cities of Guadalupe Mountains NP and Pine Springs
911 PM MDT Sat Apr 29 2017

...HIGH WIND WARNING CANCELLED...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT 
SUNDAY...

* TIMING...From 3 AM to 8 AM MDT Sunday...  

* TEMPERATURE...28 to 32 degrees.

* Impacts...Take precautions to protects sensitive people, 
  plants, and pets.  Freezing temperatures can kill unprotected 
  plants and result in damage to crops.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or 
highly likely.  These conditions will kill crops and other 
sensitive vegetation.

&&

$$

NMZ027-029-TXZ074-080-301400-
/O.CON.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
Guadalupe Mountains of Eddy County-Northern Lea County-
Davis/Apache Mountains Area-Marfa Plateau-
Including the cities of Queen, Tatum, Alpine, Fort Davis, 
and Marfa
1011 PM CDT Sat Apr 29 2017 /911 PM MDT Sat Apr 29 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
9 AM CDT /8 AM MDT/ SUNDAY...

* TEMPERATURE...28 to 32 degrees.

* IMPACTS...Take precautions to protects sensitive people, 
  plants, and pets.  Freezing temperatures can kill unprotected 
  plants and result in damage to crops.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely.  These conditions will kill crops and other
sensitive vegetation.

&&

$$
599 
WWUS74 KMAF 300852
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
352 AM CDT Sun Apr 30 2017

...FREEZE WARNING REMAINS IN EFFECT THROUGH 9 AM CDT /8 AM MDT/ 
THIS MORNING FOR THE GUADALUPE, DAVIS, AND APACHE MOUNTAINS, THE
VAN HORN/HIGHWAY 54 CORRIDOR, GAINES COUNTY, CENTRAL AND NORTHERN
LEA COUNTY, AND THE MARFA PLATEAU...

...WIND ADVISORY IN EFFECT THIS AFTERNOON FOR THE VAN HORN/HIGHWAY
54 CORRIDOR, THE MARFA PLATEAU, AND THE DAVIS MOUNTAINS...

.Cold air continues to filter into the area this morning behind a
strong cold front. Record cold temperatures are already occurring
across the area with freezing temperatures in some locations.
Temperatures will warm back above freezing by mid morning. The
strong storm system bringing down cold air will be responsible 
for increasing winds this afternoon across the Davis Mountains, 
Van Horn corridor, and the Marfa Plateau. These winds will 
diminish around sunset.

TXZ057-302330-
/O.NEW.KMAF.WI.Y.0020.170430T1800Z-170501T0000Z/
/O.EXA.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
Van Horn and Highway 54 Corridor-
Including the city of Van Horn
352 AM CDT Sun Apr 30 2017 /252 AM MDT Sun Apr 30 2017/

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING...

* TIMING...Freezing temperatures this morning and strong winds
  this afternoon.

* WINDS...West 25 to 35 mph with gusts to 45 mph. 

* Temperature...28 to 32 degrees.

* Impacts...Take precautions to protects sensitive people, plants,
  and pets. Freezing temperatures can kill unprotected plants and
  result in damage to crops. Motorists should exercise caution
  while driving in the wind advisory area. Be alert to sudden
  gusts of wind which may cause you to lose control of your
  vehicle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely.  These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ033-TXZ045-301400-
/O.EXA.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
Central Lea County-Gaines-
Including the cities of Hobbs, Lovington, and Seminole
352 AM CDT Sun Apr 30 2017 /252 AM MDT Sun Apr 30 2017/

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING...

* TIMING...This morning.

* TEMPERATURE...28 to 32 degrees.

* Impacts...Take precautions to protects sensitive people, 
  plants, and pets. Freezing temperatures can kill unprotected 
  plants and result in damage to crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely.  These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ074-080-302330-
/O.NEW.KMAF.WI.Y.0020.170430T1800Z-170501T0000Z/
/O.CON.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
Davis/Apache Mountains Area-Marfa Plateau-
Including the cities of Alpine, Fort Davis, and Marfa
352 AM CDT Sun Apr 30 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING... 

* TIMING...Freezing temperatures this morning and strong winds
  this afternoon.

* WINDS...West 25 to 35 mph with gusts to 45 mph.

* Temperature...28 to 32 degrees.

* IMPACTS...Take precautions to protects sensitive people, plants,
  and pets. Freezing temperatures can kill unprotected plants and
  result in damage to crops. Motorists should exercise caution
  while driving in the wind advisory area. Be alert to sudden
  gusts of wind which may cause you to lose control of your
  vehicle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely.  These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ027-029-TXZ258-301400-
/O.CON.KMAF.FZ.W.0001.170430T0900Z-170430T1400Z/
Guadalupe Mountains of Eddy County-Northern Lea County-
Guadalupe Mountains-
Including the cities of Queen, Tatum, Guadalupe Mountains NP, 
and Pine Springs
252 AM MDT Sun Apr 30 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* TEMPERATURE...28 to 32 degrees.

* IMPACTS...Take precautions to protects sensitive people, 
  plants, and pets. Freezing temperatures can kill unprotected 
  plants and result in damage to crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely.  These conditions will kill crops and other
sensitive vegetation.

&&

$$

rhluchan

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this freeze warning went out at Apr 29, 1:31 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 29, 1:31 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
131 PM CDT Sat Apr 29 2017

.DISCUSSION...
upper level trough that has brought a sudden change in the wx
passing over NM today and the Panhandle tonight.  Sunday the low
will move northward across KS as high pressure slowly builds in from
the west as the region remains on the east side of a West Coast
trough.

Strong cold front blew through the area overnight.  Cold air
advection continuing today with unseasonably cold temperatures and a
gusty north wind.  Will continue previous trend of going toward the
colder side or below guidance for lows tonight.  Have inherited a
Freeze Watch for tonight from SE NM down to the Marfa Plateau and
Big Bend.  Based on latest guidance plan on dropping some of the
zones out of the watch since does not look like much of that area
will fall to freezing tonight.  Part of how cold it gets tonight
will depend on if it can get any warmth today.  Will upgrade
Northern Lea... Guadalupe and Davis Mtns... and Marfa Plateau to a
Freeze Warning tonight as expect these locations will reach freezing
and this will be the last freeze of the season.  Temperatures begin
to recover tomorrow afternoon with 80s returning by Monday.  Looking
at another cold front mid week.

As of 18z have a swath of light rain drifting across SE NM and the
Upper Trans Pecos.  Best chance of rain tonight will be NE Permian
Basin.  Could see a few thunderstorms but with the cold air not
expecting many.

Will continue the High Wind Warning for GDP tonight.  Have not seen
higher wind speeds develop yet across the southern counties except
for Terrell but they may kick in later today... will allow the
advisory to run its course.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     38  69  48  85 /  30  10   0   0
Carlsbad                       35  73  44  87 /  20   0   0   0
Dryden                         49  83  54  94 /  20  10   0   0
Fort Stockton                  38  73  53  90 /  10   0   0   0
Guadalupe Pass                 33  66  51  80 /  10   0   0   0
Hobbs                          34  67  44  83 /  20  10   0   0
Marfa                          31  69  35  82 /  10   0   0   0
Midland Intl Airport           37  70  49  86 /  20  10   0   0
Odessa                         37  70  48  86 /  20  10   0   0
Wink                           37  74  46  89 /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Freeze Warning from 3 AM to 8 AM MDT Sunday for Guadalupe
     Mountains of Eddy County-Northern Lea County.

TX...High Wind Warning until 3 AM MDT Sunday for Guadalupe Mountains.

     Freeze Warning from 4 AM CDT /3 AM MDT/ to 9 AM CDT /8 AM MDT/
     Sunday for Davis/Apache Mountains Area-Guadalupe Mountains-
     Marfa Plateau.

     Wind Advisory until 7 PM CDT this evening for Big Bend Area-
     Davis/Apache Mountains Area-Marfa Plateau-Presidio Valley.

&&

12/72
Hazardous weather outlook, Apr 29, 10:51 AM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Midland/Odessa TX
1051 AM CDT Sat Apr 29 2017

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-301600-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
1051 AM CDT Sat Apr 29 2017 /951 AM MDT Sat Apr 29 2017/

This hazardous weather outlook is for portions of southeast New
Mexico, southwest Texas and western Texas.

.DAY ONE...TODAY AND TONIGHT

Strong winds are expected to affect the Guadalupe Mountains today
and tonight.  Initially, strong southwest winds will occur this
afternoon, but will switch to the northeast tonight behind a cold
front. A High Wind Warning is in effect.

A Wind Advisory is in effect this afternoon through early this
evening for the Davis Mountains, Marfa Plateau, and Presidio Valley.

Near critical fire weather conditions will affect locations along
and west of a Kermit to Big Bend line this afternoon and early
evening.  A Fire Danger statement has been issued for these areas.

A few non-severe thunderstorms could occur over southeastern New
Mexico and west Texas today and tonight. Gusty winds could occur
with any storm, and some may produce dry lightning strikes,
particularly in the Davis Mountains.

A light freeze will be possible across southeastern New Mexico,
the Guadalupe, Delaware and Davis Mountains, and the Marfa Plateau
late tonight. A freeze watch is in effect for these areas.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A light freeze will be possible across southeastern New Mexico,
the Guadalupe, Delaware and Davis Mountains, and the Marfa Plateau
early Sunday morning.  A Freeze Watch is in effect for these areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:54 AM CDTFreeze WatchMAF9 hr
Apr 29, 4:54 AM CDTHigh Wind WarningMAF22 hr
Apr 29, 10:43 AM CDTWind AdvisoryMAF8 hr

Nearby

Freeze Warnings in New Mexico, 2017Freeze Warnings in Texas, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.